# SDR ASAA0280712

- Difficulty date: December 31, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 99512522
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, EXTERNAL ATTACH ANGLE CRACKED AT FS 807.  REPLACED ATTACH ANGLE PER SRM 51-10-2, 51-10-4, 51-30-2, 51-30-5, AND DAC DWG 991252.  (M)
